# SDR DLM88041155

- Difficulty date: December 31, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 43,983 hours, 35,246 cycles
- System (JASC): 2210 · Autopilot System
- Part: Annunciator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O REPORTS SMOKE COMING FROM AROUND F/O FMA.  REPLACED FMA.
